Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.40
pages 31-46

A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators

Dmitriy A. Verlan
Kiev National Taras Shevchenko University, Kiev
Vladimir V. Semenov
Kiev National Taras Shevchenko University, Kiev
Lyubov M. Chabak
Kiev State Petro Konashevich-Sahaydachnyi Academy of Water Transport, Kiev

Краткое описание

The regularized modified extragradient method with dynamic rule for finding the step size for solving variational inequalities with monotone operators acting in a Hilbert space is presented. In addition the variants of this method for variational inequalities and operator equations with a priori information about solution, which is given as the set of fixed points of quasinonexpanding operator, are also considerd. Theorems of methods strong convergence without any Lipschitzian continuity assumption on operators are proved.


Articles with similar content:

Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov
Solution of One Problem of Control of Parabolic System
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Larisa S. Koriashkina
Some Constructions of Extension of Game Problems with Information Discrimination
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Alexander G. Chentsov, Dmitriy V. Khlopin
On Application of Informational Criteria in Problems of Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir A. Pogorelov, Sergey V. Sokolov
Method of Solving Problem of Conditional Optimization on Combinatorial Set of Arrangements
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Victor V. Semenov , Alla N. Nagornaya, Lyudmila N. Kolechkina